# SDR UALA2010091403413

- Difficulty date: September 13, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 62,701 hours, 11,470 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 383
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS APU GENERATOR IS INOPERATIVE.   REPLACED GENERATOR, OPS CHECKED NORMAL.
